# SDR QR9R2025051200002

- Difficulty date: May 12, 2025
- Submitted: May 12, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9223
- Aircraft time: 4,976 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 9550179250
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE TAKING OFF TO A HOVER ENG PA DISP CAUTION MESSAGE APPEARED ON 1 & 2. TOT INDICATIONS TURNED YELLOW AND ENG #1 INDICATED -580 TOT AND ENG #2 TOT INDICATION DROPPED TO 0 AND THEN CLIMBED BACK TO -225. NO OTHER INDICATIONS WERE NOTED AND NO POWER LOSS WAS NOTED WHILE TRANSITIONING FROM HOVER TO LANDING. PL WAS DECLARED AND AIRCRAFT WAS SHUTDOWN WITH NO ABNORMALTIES OBSERVED. REMOVED AND REPLACED THERMOCOUPLES IAW EMM 77-22-00-900-801-A01. T/F IAW RFM, NO FAULTS NOTED.
